본문 바로가기
KERD
논문KCI 등재

A Voronovskaya Type Theorem on Modi ed Post-Widder Operators Preserving x²

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper we obtain a Voronvskaya type theorem for modified Post-Widder operators.

Abstract

In this paper we obtain a Voronvskaya type theorem for modified Post-Widder operators.

참고문헌 (7)

  1. Altomare F., "Korovkin-type Approximation Theory and its Application,in: Walter de Gruyter Studies in Math., vol. 17" (1994), de Gruyter and Co
  2. Ditzian Z., "Moduli of Smoothness" (1987), Springer-Verlag
  3. Duman O., "Szasz-Mirakjan type operators providing a better error estimation", Applied Math. Letters, 20, pp.1184~1188 (2007)
  4. Duman O., "MKZ type operators providing a better estimation on [1", 2, 1), 2007, pp.50, 434~439
  5. King J. P., "Positive linear operators which preserve x2", Acta Math. Hungar, 99(3), pp.203~208 (2003)
  6. Rempulska L., "On strong approximation applies to Post-Widder opera-tors", Anal. in Theory and Applic, 22(2), pp.172~182 (2006)
  7. Lucyna Rempulska, "On Approximation by Post-Widder and Stancu Operators Preserving x2", Kyungpook Mathematical Journal, 49(1), pp.57~65 (2009), 경북대학교 자연과학대학 수학과

이 간행물의 다른 논문 (10건)